# SDR AALA202010309040

- Difficulty date: October 21, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA LOCATED BETWEEN FR 16 AND FR 20 AT STR 23L ON CENTER FITTING, MEASURING L=1.236 IN, W=0.648 IN AND D=0.006 IN.  REPLACED CENTER FITTING, IAW A321 SRM 51-42-11-801 AND DWG D53112198, D53112175.
